MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; SYRINGE, LL 20CC

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; SYRINGE, LL 20CC
Catalog Number 16-S20C
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that a black hair was discovered inside a sterile syringe.The customer stated that they did not believe the hair could have been drawn up through the needle.It was indicated that the hair was likely present in the syringe prior to its use.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL 20CC
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin city, jiangsu
CH 
MDR Report Key19340789
Report Number1451040-2024-00021
Device Sequence Number8687733
Product Code FMF
UDI-Device Identifier10612479206912
UDI-Public10612479206912
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/17/2024
Report Date (Section F) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S20C
Device Lot NumberCJCC06-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2024
Device Age10 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/17/2024